# SDR CALA2017112604219

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT STR  LBL 2.9 HAS CORROSION AT BS 1510. ACCOMPLISHED REPAIR ON BULK CARGO FLOOR SUPPORT STR LBL 2.9 BS 1510 IAW SRM 53-0053 REPAIR 1 TABLE 201 DETAIL XII.
